# SDR 0402019760

- Difficulty date: November 4, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 78,634 hours, 84,772 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT ABOUT 3,000 FEET DURING CLIMB-OUT, CREW COULD NOT COMPLETE THE UPLATCH CHECK.  COM PROCEDURES COMPLIED WITH AND AFTER NUMEROUS GEAR OPERATION AND INDICATION PROBLEMS, THE AIRCRAFT LOST PRESSURIZATION AT 13,000 FEET.  PER A FILED ASR, THE CREW DECLARED AN EMERGENCY, DESCENDED TO 10,000 FEET, AND RETURNED TO DTW.  CABIN OXYGEN MASKS DID NOT DEPLOY AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE RESERVICED THE NOSE LANDING GEAR STRUT AND ADJUSTED THE GEAR DOOR LATCH MECHANISM ROLLER ASSEMBLY TO HOOK CLEARANCE.  AIRCRAFT RETURNED TO SERVICE.
